# SDR HALA9700185

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR CAP CRACKED AT NR 2 FLAP HINGE LOWER INBOARD ATTACH OUTBOARD AREA.  INSTALLED TEMPORARY REPAIR TO AFT RIGHT LOWER SPAR AT STATION XRS164 PER ASB 57-146 AND DWG JO60271 REV M.  (M)
